# SDR ASOA2013112209478

- Difficulty date: November 19, 2013
- Submitted: November 22, 2013
- Operation: Air carrier
- Aircraft: N823AS
- Make and model: Cndair CL6002D24
- Aircraft serial: 7196
- Aircraft time: 35,531 hours, 33,197 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Out Of Adjust
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CATERING HAD TO OPEN SERVICE DOOR FROM INSIDE.  LUBE AND ADJUSTED SERVICE DOOR IAW AMM 52-41-00.  OPS CHECKED GOOD AT THIS TIME.
